# SDR DALA2023031702037

- Difficulty date: March 16, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 97,224 hours, 44,284 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 659 WORKING AN ISSUE WITH ARMING THE DOOR, CREW ACCIDENTALLY DEPLOYED SLIDE AT 1L. 3L DOOR KNUCKLE KNOCKER DOES NOT INDICATE ARMED. CORRECTIVE ACTION: R/R 1L DOOR SILDE ASSY. OPS CKS GOOD PER WORK CARD 2566-9001-1L. R/R 1L DOOR SLIDE EMERGENCY POWER RESERVOIR. CKS GOOD PER B757 AMM 52-11. 3L DOOR, ADJ LOWER LINING PER B757 AMM 52-11-02. (9103816)
